Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 158, NWS Pueblo, CO

August 16, 2008Costilla County, Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 16, 2008, 3:42 PM MDT for Costilla County, Huerfano County, Las Animas County, Colorado. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2008, 3:42 PM MDT (21:42 UTC)
Expired
Aug 16, 2008, 4:45 PM MDT
In force
63 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Costilla County, CO, Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 162142
SVRPUB
COC023-055-071-162245-
/O.NEW.KPUB.SV.W.0158.080816T2142Z-080816T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MDT SAT AUG 16 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COSTILLA COUNTY IN SOUTH CENTRAL COLORADO...
  HUERFANO COUNTY IN SOUTHEAST COLORADO...
  WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 445 PM MDT...

* AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES NORTHWEST OF
  CUCHARA...OR ABOUT 33 MILES EAST OF ALAMOSA...AND WAS MOVING TOWARD
  THE NORTHEAST AT 34 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CUCHARA.
  LA VETA PASS.
  SPANISH PEAKS.
  LA VETA.
  FARISITA.
  AGUILAR.
  WALSENBURG.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3783 10513 3766 10473 3738 10461 3725 10514
      3750 10542
TIME...MOT...LOC 2143Z 239DEG 30KT 3745 10525

$$
4 follow-up statements
000 
WWUS55 KPUB 162158
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT SAT AUG 16 2008

COC023-055-071-162245-
/O.CON.KPUB.SV.W.0158.000000T0000Z-080816T2245Z/
HUERFANO CO-LAS ANIMAS CO-COSTILLA CO-
358 PM MDT SAT AUG 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN COSTILLA...WEST CENTRAL LAS ANIMAS AND HUERFANO
COUNTIES...

AT 353 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 8 MILES
WEST OF LA VETA...OR 39 MILES EAST OF ALAMOSA...AND WAS MOVING TOWARD
THE NORTHEAST AT 34 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPANISH PEAKS.
  LA VETA.
  GARDNER.
  FARISITA.
  AGUILAR.
  WALSENBURG.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3783 10513 3766 10473 3738 10461 3725 10514
      3750 10542
TIME...MOT...LOC 2158Z 239DEG 30KT 3751 10511

$$
000 
WWUS55 KPUB 162214
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT SAT AUG 16 2008

COC023-055-071-162245-
/O.CON.KPUB.SV.W.0158.000000T0000Z-080816T2245Z/
HUERFANO CO-LAS ANIMAS CO-COSTILLA CO-
414 PM MDT SAT AUG 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN COSTILLA...WEST CENTRAL LAS ANIMAS AND HUERFANO
COUNTIES...

AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR LA
VETA...OR 38 MILES NORTHWEST OF TRINIDAD...AND WAS MOVING TOWARD THE
NORTHEAST AT 27 MPH.

LOCATIONS IMPACTED INCLUDE...
  FARISITA.
  AGUILAR.
  WALSENBURG.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.

LAT...LON 3783 10513 3766 10473 3738 10461 3725 10514
      3750 10542
TIME...MOT...LOC 2214Z 239DEG 23KT 3754 10501

$$
000 
WWUS55 KPUB 162231
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT SAT AUG 16 2008

COC023-055-071-162245-
/O.CON.KPUB.SV.W.0158.000000T0000Z-080816T2245Z/
HUERFANO CO-LAS ANIMAS CO-COSTILLA CO-
431 PM MDT SAT AUG 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN COSTILLA...WEST CENTRAL LAS ANIMAS AND HUERFANO
COUNTIES...

AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR LA
VETA...OR 39 MILES NORTHWEST OF TRINIDAD...AND WAS MOVING TOWARD THE
NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  FARISITA.
  WALSENBURG.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.

LAT...LON 3779 10511 3766 10473 3742 10468 3726 10514
      3751 10541
TIME...MOT...LOC 2231Z 230DEG 22KT 3760 10497

$$
000 
WWUS55 KPUB 162241
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT SAT AUG 16 2008

COC023-055-071-162251-
/O.EXP.KPUB.SV.W.0158.000000T0000Z-080816T2245Z/
HUERFANO CO-LAS ANIMAS CO-COSTILLA CO-
441 PM MDT SAT AUG 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COSTILLA...WEST
CENTRAL LAS ANIMAS AND HUERFANO COUNTIES EXPIRES AT 445 PM MDT...

LAT...LON 3779 10511 3766 10473 3742 10468 3726 10514
      3751 10541
TIME...MOT...LOC 2241Z 230DEG 22KT 3764 10491

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:06 PM MDT, 36 minutes earlier.

Area forecast discussion, Aug 16, 3:06 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT SAT AUG 16 2008

.SHORT TERM...
(TONIGHT THRU SUNDAY)
SHORT TERM DESK IS BUSY WITH SVR WX SO THIS WILL BE BRIEF...UPPER
LOW IS NOW CENTERED OVR NW COLORADO AND WILL CONTINUE TO SLOWLY
MOVE TO THE SE OVERNIGHT. HIGH POPS CONTINUE TO LOOK GOOD FOR THE
CWA ESPECIALLY THROUGH TOMORROW AFTERNOON. DESPITE MODEST
INSTABILITY...DIRECTIONAL SHEAR AND HELICITIES CONTINUE TO BE
GREAT DUE TO THE UPPER LOW...SO HAVE SEEN SOME STRONG STORMS THIS
AFTERNOON WITH GOOD ROTATION OVER THE SAN LUIS VALLEY...AND THESE
BANDS OF CONVECTION WILL CONTINUE TO ROTATE THRU THE ERN PLAINS
TONIGHT. ROSE

.LONG TERM...
(SUNDAY NIGHT THROUGH SATURDAY)

THE UPPER LOW WILL SLOWLY MOVER TO THE S AND E SUN NIGHT...AND
SHOULD EXIT THE STATE BY EARLY MON. HAVE TAPERED POPS SO THAT
SERN PLAINS...ESPECIALLY BACA COUNTY...WILL SEE A CHANCE OF MORE
PRECIP THRU MON AFTERNOON. WRAP AROUND MOISTURE SHOULD TAPER OFF
AFTER THAT. NEXT FEW DAYS WILL FEATURE IMPROVING CONDITIONS AS
A RIDGE BUILDS BEHIND THE DEPARTING LOW. WILL SEE JUST ISOLD TO
SCAT STORMS DURING THIS PERIOD WITH TEMPS CLIMBING BACK TO AROUND
CLIMBER OR HIGHER BY MID WEEK. NEXT SYSTEM WILL BEING A COLD FRONT
THRU BY FRI OR FRI NIGHT. HAVE GONE LARGELY WITH HPC POPS FOR THE
EXTENDED WHICH FEATURE AVERAGE CHANCES FOR PRECIP OVER THE REGION
BY THE END OF THE WEEK. ROSE

&&

.AVIATION...
MAIN AVN CONCERN WILL BE MVFR CIGS ASSOCIATED WITH THE UPPER LEVEL
LOW PRESSURE SYSTEM MOVING THROUGH THE STATE. WILL ALSO SEE SCT
TS CONTINUE THROUGH THIS EVENING...SOME OF WHICH COULD PRODUCE SOME
LOCALLY HEAVY RAIN AS WELL AS HAIL. GRADUALLY IMPROVING CONDITIONS CAN
BE EXPECTED ON SUN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR COZ072>089-093>099.

&&

28/44
Hazardous weather outlook, Aug 16, 7:10 AM MDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
710 AM MDT SAT AUG 16 2008

COZ058>089-093>099-171315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
710 AM MDT SAT AUG 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER SOUTHERN
COLORADO TODAY.  THE MAIN CONCERN WITH THESE STORMS WILL BE THE
FLOOD POTENTIAL.  IN MOST AREAS...THE MAIN PROBLEM WILL BE URBAN AND
SMALL STREAM FLOODING.  HOWEVER...A FEW AREAS COULD SEE TRUE FLASH
FLOODING GIVEN THE ALREADY SATURATED SOILS AND THE AMOUNT OF
MOISTURE IN THE AIR.

DURING THE AFTERNOON AND EVENING HOURS...A FEW THUNDERSTORMS ON THE
PLAINS COULD BECOME SEVERE PRODUCING HAIL UP TO 1 INCH IN
DIAMETER...WIND GUSTS TO 60 MPH...HEAVY RAIN...AND FREQUENT
LIGHTNING.

ELSEWHERE...THE MAIN THREATS FROM STORMS TODAY WILL BE HAIL UP TO
1/2 INCH IN DIAMETER...HEAVY RAIN...WIND GUSTS TO 50 MPH...AND
LIGHTNING.

SOME WET SNOW CLOUD FALL IN THE MOUNTAINS TODAY AND TONIGHT.  THIS
IS MOST LIKELY TO OCCUR ACROSS THE SAWATCH RANGE...THE MOSQUITO
RANGE AND PIKES PEAK.  HOWEVER...ALL OF THE MOUNTAINS WILL BE
SUSCEPTIBLE.  ELEVATIONS ABOVE 11000 FEET COULD SEE A FEW INCHES OF
WET SNOW ACCUMULATION BY SUNRISE SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME PRODUCING
HEAVY RAINFALL WHICH WILL BE CAPABLE OF PRODUCING FLASH FLOODING
ARE EXPECTED SUNDAY AND SUNDAY NIGHT. ISOLATED TO SCATTERED
THUNDERSTORMS ARE THEN ANTICIPATED MONDAY WITH ISOLATED MAINLY
MOUNTAIN THUNDERSTORM PROJECTED FROM TUESDAY INTO FRIDAY.

THE PRIMARY METEOROLOGICAL THREATS FROM THE THUNDERSTORMS THROUGH
THE PERIOD WILL BE HEAVY RAIN...LIGHTNING...SMALL HAIL AND WIND
GUSTS TO 40 MPH AT TIMES.

IN ADDITION...LIGHT ACCUMULATING SNOW MAY BE NOTED OVER THE HIGHER
MOUNTAINS SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE JUST ABOUT ANYWHERE IN SOUTHERN COLORADO THROUGH TONIGHT.

In the hours before

Local storm report, Aug 16, 2:40 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
240 PM MDT SAT AUG 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             1 NNW CENTER            37.76N 106.12W
08/16/2008  M1.00 INCH       SAGUACHE           CO   PUBLIC

&&

MN
Local storm report, Aug 16, 2:53 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT SAT AUG 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             CENTER                  37.75N 106.11W
08/16/2008  E1.75 INCH       SAGUACHE           CO   PUBLIC

&&
Local storm report, Aug 16, 3:00 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
300 PM MDT SAT AUG 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             MOSCA                   37.65N 105.88W
08/16/2008  M1.00 INCH       ALAMOSA            CO   TRAINED SPOTTER

&&

MN
Local storm report, Aug 16, 3:40 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
340 PM MDT SAT AUG 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TORNADO          12 E MOSCA              37.65N 105.66W
08/16/2008                   ALAMOSA            CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 9:56 PM MDTAreal Flood AdvisoryPUBBent, Otero109 min
Aug 16, 3:25 AM MDTSevere Thunderstorm WarningPUBFremont65 min
Aug 16, 7:14 AM MDTRiver Flood WarningPUBOtero18 hr
Aug 16, 7:14 AM MDTRiver Flood WarningPUBBent6 hr
Aug 16, 1:23 PM MDTSevere Thunderstorm WarningPUBRio Grande, Saguache67 min
Aug 16, 1:47 PM MDTTornado WarningPUBAlamosa, Rio Grande, Saguache58 min
Aug 16, 2:45 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache60 min
Aug 16, 3:26 PM MDTTornado WarningPUBAlamosa, Costilla, Huerfano, Saguache33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.